Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    8
  • views
    1321

Course Finished!

Rainbow.1974

309 views

So it's been a week since I have taken my last tablet. My dryness is starting to subside, and I think my eyes are feeling a little less teary/dry.  

I still have some spots on my bum/underneath, which I'm not happy with, and I have one on the back of my left shoulder, but that doesn't seem to have erupted to the usual standard which is good.  I know the medication will stay in my system for another few weeks so I do hope that it all goes away and leaves me alone forever.  If not, I will be back to let you know!!me.jpg

Now to move on to those pesky wrinkles!!

Love and peace xx

 



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×